# SDR USAA2010101292260

- Difficulty date: September 20, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK IN DOUBLER ON WEB OF FUSELAGE FRAME AT BS 303.9, S16L.  REPLACED DOUBLER ON WEB OF FUSELAGE FRAME AT BS 303.9, S16L IAW B737 SRM 51-10-02.
